Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urinary tract infections
Question: Possible UTI
|magster1961 - Tue Jul 24, 2007 4:46 pm||
I'm a female, 46, with alot of lower abdominal/back pain. I have had several bladder infections recently, and have taken Keflex and Cipro for them. They keep coming back and I am really tired of the pain. Any advice? Also, could it be something other than a UTI/bladder infection? The pain is really the only symptom that I have. No fever, no burning sensation when I urinate (only pain, and it is the same when I have a bowel movement, with the pain mostly in the lower left abdomen.), no itching, some odor with a small amount of discharge. Hope someone can advise. Oh, I also have stress incontinence...when I laugh too hard or sneeze. Also when I cough or have to do some heavy lifting. I do not take any meds other that Nexium for acid reflux, and Toprol for high blood pressure. Thanks for your time!
|Debbie Miller, RN - Fri Jul 27, 2007 8:16 am||
Perhaps you could benefit from a more thorough consultation with you gynecologist. Explain all your symptoms in detail. There may be something going on aside from the UTIs and you may be able to get some help with the "bothersome" problems as well as the painful ones. Of course there are other organs in the abdomen as well, so a complete workup would be good. A colonoscopy may also be in order if you haven't already done that. More urological studies may also be helpful. Good luck.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.